# SDR SWAA104672

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 48,298 hours, 39,581 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964221
- Part serial: 2956
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CHEMICAL/HEAT SMELL ON ROTATION, WENT COLD ON PACKS.  FOUND LT PACK VALVE STUCK IN ON POSITION.  REMOVED AND REPLACED LT PACK VALVE PER MM.
